# SDR DALA2023071305707

- Difficulty date: July 11, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 75,528 hours, 29,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0698 LH CABIN DOOR EXTERIOR EMERGENCY LIGHT INOP. CORRECTIVE ACTION: RELAMPED BULB. REMOVED AND REPLACED LH CABIN DOOR EXTERIOR EMERGENCY LIGHT BATTERY CHARGER. BATTERY CHECKS OUT GOOD. BATTERIES REMOVED AND REPLACED IAW B 757 AMM 33 -51, T/S PER B757 WDM 33-51 NO POWER AT LIGHT. INSTALLED ORIG CHARGER PER AMM 33-51. CHKS GOOD.
